# SDR F05002

- Difficulty date: September 16, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 12,047 hours, 11,265 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SMOKE LIKE SMELL IN GALLEY DURING FLIGHT.  MAINTENANCE PERFORMED A GVI TO GALLEY AREA AND WIRING.  MAINTENANCE CHANGED TRASH OUT AND CLEANED COFFEE POTS.  NO SMOKE SMELL DETECTED.
